Q. I have headaches, eye pain and vomiting. Kindly advice.

Answered by
Dr. Ashok Kumar Choudhary
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jul 26, 2017 and last reviewed on: Oct 09, 2018

Hello doctor,

I am a 36 year old female. I have a cluster head ache for the past five years. I feel severe pain behind my eye, which normally ends with vomiting. This happens for three to four days at a stretch. I do not want to undergo any surgery immediately. Hence, kindly advise me medications to reduce the pain. I am a nursing mother.

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Dr. Ashok Kumar Choudhary

Andrology Geriatrics Psychiatry Psychologist/ Counsellor Psychotherapy Sexology
#

Hello,

Welcome to icliniq.com.

I read your query and understand your concerns.

  • First of all, I want to inform you that a cluster headache is a type of a migraine and it needs to be managed like one.
  • The guidelines suggest that if you have two or more days lost in a month due to a headache, the prophylaxis or preventive measures should be adopted. In case the frequency is less than that, the medicine should be taken on a need basis.
  • However, cluster headache never lasts for four to five days at a stretch. Most of the headache episodes just last for 15 to 30 minutes and rarely more. If your headache pattern falls in this category, it is then considered as a cluster headache and there is no need to review the diagnosis.
  • Having said this, if the diagnosis of a cluster headache is correct and the frequency of the headache is less than what I mentioned, I suggest you use Naxdom 250 (a combination of Naproxen 250 mg and Domperidone 10 mg) at the initiation of pain.

In case you feel it is something else, as you can infer from the above description, or feel that Naxdom 250 is not helping enough, feel free to ask me. I hope this helps you.

For more information consult a neurologist online --> https://icliniq.com./ask-a-doctor-online/neurologist


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Does the blood pressure medication could cause headaches?

Query: Hi doctor, I am a 50 year old female. I have aches in my limbs and thighs especially at night. It is often characterized by heaviness in limbs. I am getting headache chiefly in left side of the head. I am taking painkiller at least once in a week for the same. I am taking Newtel 40 mg for blood pres...  Read Full »

Will Prevacid help with the symptoms of GERD?

Query: Hi doctor, I was diagnosed with GERD six years ago. I have gained 10 pounds of weight and I started having phlegm in my throat. I am coughing more to get the phlegm out of my throat. I am currently taking Prevacid (over-the-counter) once a day in the morning. The phlegm and coughing does not seem ...  Read Full »

I have muscle tenderness after an accident. What has to be done?

Query: Hi doctor, I recently had a car accident. I was passenger. How can my arm feel very still and tender? The doctor at the urgent care gave me Naproxen but my muscle is still tender and I have not been able to sleep at all. The doctor gave me Hydroxyzine which did not work.  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Neurologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.